Trace class criteria for bilinear Hankel forms of higher weights
Artikel i vetenskaplig tidskrift, 2007

In this paper we give a complete characterization of higher weight Hankel forms, on the unit ball of C-d, of Schatten-von Neumann class S-p, 1 <= p <= infinity. For this purpose we give an atomic decomposition for certain Besovtype spaces. The main result is then obtained by combining the decomposition and our earlier results.

duality of Besov spaces

transvectants

Bergman spaces

HIGHER-ORDER

Bergman

Schatten-von Neumann classes

atomic decomposition

KERNELS

projections

Hankel forms

unitary representations

Mobius group

OPERATORS

TENSOR-PRODUCTS

Författare

Marcus Sundhäll

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Proceedings of the American Mathematical Society

0002-9939 (ISSN) 1088-6826 (eISSN)

Vol. 135 1377-1388

Ämneskategorier

Matematik